MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK VISISTAT SKIN STAPLER 35R; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL WECK VISISTAT SKIN STAPLER 35R; STAPLE, REMOVABLE (SKIN)
Catalog Number 528235
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "the user released the handle after firing a staple, but it did not return to the original position during use.He/she replaced the stapler with a new unit, but the same issue occurred.Therefore, the third unit was used to complete the procedure.No injury to the patient occurred".Associated mdr # 3003898360-2025-00721.
 
Event or Problem Description
It was reported that "the user released the handle after firing a staple, but it did not return to the original position during use.He/she replaced the stapler with a new unit, but the same issue occurred.Therefore, the third unit was used to complete the procedure.No injury to the patient occurred".See associated mdr# 3003898360-2025-00721.
 
Additional Manufacturer Narrative
(b)(4).Additional information received on 14 oct 2025 states that the correct product code is 528235.The lot number has been corrected to "unknown" the customer returned one unit 528235 visistat 35w 6/box for investigation.The returned stapler was visually examined with and with out magnification.The stapler was returned with the trigger partially engaged, and there was no evidence of biological material on the device.One staple was partially formed in the mouth of the stapler.The stapler was received with 33 staples left in the cover block, indicating at least 2 staples were fired by the customer.A functional inspection was performed on the sample by attempting to fire staples from the returned stapler.Upon full engagement of the trigger, the first staple fully formed and released.To simulate insertion into the skin, the stapler was fired into a simulated skin pad.The remaining staples were fired and were able to engage and close into the simulated skin.The bottom component of the complaint sample was observed to be positioned incorrectly.A non-conformance was opened by the manufacturing site to further investigate this issue.Resistance was not felt at the trigger during functional testing; however, due to the observed defect it is possible the customer observed jamming and resistance prior to the return of the sample.No defects were observed with the frame or the pawl assembly.Die casting anomalies were observed on the forming tool.No additional abnormalities were observed.The reported complaint of "jamming - resistance felt at trigger" was confirmed based upon the sample received.The bottom component of the complaint sample was observed to be positioned incorrectly.Upon full engagement of the trigger, the first staple fully formed and released.To simulate insertion into the skin, the stapler was fired into a simulated skin pad.The remaining staples were fired and were able to engage and close into the simulated skin.Resistance was not felt at the trigger during functional testing; however, due to the observed defect it is possible the customer observed jamming and resistance prior to the return of the sample.No defects were observed with the frame or the pawl assembly.The stapler was received with 33 staples left in the cover block, indicating at least 2 staples were fired by the customer.A non-conformance was opened by the manufacturing site to further evaluate this issue.Die casting anomalies were observed on the forming tool.A device history record review could not be performed as no lot number was provided by the customer.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
WECK VISISTAT SKIN STAPLER 35R
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23097840
Report Number3003898360-2025-00722
Device Sequence Number18471828
Product Code QQS
UDI-Device Identifier04026704418190
UDI-Public(01)04026704418190(11)250115(17)300114(10)73A2500520(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number528235
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown